# SDR YENA2020102100494

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,163 hours, 22,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5048
- Condition: Failed
- Location: Emergency Lights
- Part time: 71,353 hours, 25,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 92, TPA-BOS.  RT EMERGENCY LIGHT OVERWING INOPERABLE (12WL).  REMOVED AND REPLACED EPSU 12WL AND BATTERY PACK, IAW 33-51-38.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS.
